# SDR UPS07M49939

- Difficulty date: June 11, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Lt Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - LEFT I/B FLAP INDICATION 20 DEGREES WITH STICKER SHAKER.  EMERGENCY DECLARED TO HAVE EQUIPMENT STANDING BY PRECAUTIONARY.  FOUND LEFT INBOARD FLAP POSITION XMT INOP.  REPLACED PER MM 27-54-24-4, RAN SYSTEM THROUGH FULL OPS CHECK.  OK FOR CONTINUED SERVICE.  ACCOMPLISHED CAT IIIB TEST PER MM 24-54-00, SYSTEM TEST OK.
